MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSISKNEEPTELLFMOROTBLSMI-CNSTRINDCMNTDPOLYMRMTALPLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PRSTHSISKNEEPTELLFMOROTBLSMI-CNSTRINDCMNTDPOLYMRMTALPLYMR
Model Number 74022125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that surgeon had repeated issues with jii femur packaging.The inner package, on several occasions, has been stuck to the outer packaging making it impossible for the nurse to drop the implant into the sterile field.This requires the inner package to be opened off the field and the ¿naked¿ implant passed to the field.This added less than a minute delay.The implants were eventually safely passed to the sterile field and implanted.
 
Additional Manufacturer Narrative
The device, used in treatment was not returned for evaluation, reporting event could not be confirmed.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.The product support manager for this product line was made aware of the complaint.Possible probable cause could include but not limited to manufacturing process error.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PRSTHSISKNEEPTELLFMOROTBLSMI-CNSTRINDCMNTDPOLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9902884
Report Number1020279-2020-01097
Device Sequence Number11442531
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74022125
Device Catalogue Number74022125
Device Lot Number19LM14535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1